# SDR COEA2022112901807

- Difficulty date: October 26, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 38,418 hours, 42,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411232
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 239777 NR 100014 HEAVY CHECK   COE/MINOR REPAIR: FLOORBEAM 16 UPPER SURFACE BETWEEN L/H AND R/H INBOARD SEAT TRACKS HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIR PER SRAS ES_00203230_01...19812 ISSUE A, DATED 11/21/2022.
